By Topic

Near-optimal control of discrete-time nonlinear stochastic systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $33
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
B. V. Raja Rao ; Pilkington Bros. Ltd., Control Systems Department, Research & Development Group, St. Helens, UK ; A. K. Mahalanabis

The problem of finding a nonrandomised control law that minimises an instantaneous index for a nonlinear discrete-time stochastic system is considered. Both the state and observation equations are taken to be nonlinear, and the optimisation index is chosen to be the variance of the control error. Some of the recent results in nonlinear estimation theory are utilised for deriving approximations to the optimal-control law. The results are illustrated with the help of numerical examples.

Published in:

Electrical Engineers, Proceedings of the Institution of  (Volume:118 ,  Issue: 5 )